Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 77, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Oct 31, 2012, 10:30 AM EDT. It was in force for 67 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2012, 10:30 AM EDT (14:30 UTC)
- Expired
- Nov 3, 2012, 5:00 AM EDT
- In force
- 67 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
626 WHUS73 KIWX 311430 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1030 AM EDT WED OCT 31 2012 LMZ043-046-312200- /O.CAN.KIWX.GL.W.0023.000000T0000Z-121031T1800Z/ /O.NEW.KIWX.SC.Y.0077.121031T1430Z-121102T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1030 AM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH EARLY AFTERNOON. WINDS DIMINISHING TO 15 TO 20 KNOTS TONIGHT AND CONTINUING THROUGH THURSDAY NIGHT. * WAVES: DIMINISHING TO 10 TO 14 FEET TODAY...GRADUALLY SUBSIDING TO 5 TO 8 FEET THURSDAY...AND 3 TO 6 FEET THURSDAY NIGHT.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
11 follow-up statements
241 WHUS73 KIWX 311832 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 232 PM EDT WED OCT 31 2012 LMZ043-046-010400- /O.CON.KIWX.SC.Y.0077.000000T0000Z-121102T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 232 PM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH EARLY EVENING. WINDS DIMINISHING TO 15 TO 20 KNOTS OVERNIGHT AND CONTINUING THROUGH THURSDAY NIGHT. * WAVES: SUBSIDING TO 6 TO 10 FEET TONIGHT...5 TO 8 FEET THURSDAY...AND 3 TO 6 FEET THURSDAY NIGHT.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
091 WHUS73 KIWX 010209 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1009 PM EDT WED OCT 31 2012 LMZ043-046-011015- /O.CON.KIWX.SC.Y.0077.000000T0000Z-121102T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1009 PM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS THURSDAY NIGHT. * WAVES: SUBSIDING TO 6 TO 10 FEET TONIGHT...5 TO 8 FEET THURSDAY...AND 3 TO 6 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
845 WHUS73 KIWX 010816 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 416 AM EDT THU NOV 1 2012 LMZ043-046-011630- /O.EXT.KIWX.SC.Y.0077.000000T0000Z-121103T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 416 AM EDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT FRIDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
708 WHUS73 KIWX 011442 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1042 AM EDT THU NOV 1 2012 LMZ043-046-012245- /O.CON.KIWX.SC.Y.0077.000000T0000Z-121103T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1042 AM EDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT FRIDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
216 WHUS73 KIWX 012020 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 420 PM EDT THU NOV 1 2012 LMZ043-046-020430- /O.CON.KIWX.SC.Y.0077.000000T0000Z-121103T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 420 PM EDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT FRIDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS VEERING NORTH TONIGHT THEN DIMINISHING TO 5 TO 15 KNOTS BY FRIDAY NIGHT. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
309 WHUS73 KIWX 020225 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1025 PM EDT THU NOV 1 2012 LMZ043-046-021030- /O.CON.KIWX.SC.Y.0077.000000T0000Z-121103T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1025 PM EDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT FRIDAY. * WINDS: NORTH 15 TO 25 KNOTS DIMINISHING TO 5 TO 15 KNOTS BY FRIDAY NIGHT. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
899 WHUS73 KIWX 020838 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 438 AM EDT FRI NOV 2 2012 LMZ043-046-021645- /O.EXT.KIWX.SC.Y.0077.000000T0000Z-121103T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 438 AM EDT FRI NOV 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SATURDAY. * WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY. NORTH AT 10 TO 15 KNOTS TONIGHT. * WAVES: 4 TO 7 FEET TODAY...GRADUALLY SUBSIDING TO 4 FEET OR LESS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
031 WHUS73 KIWX 021415 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1015 AM EDT FRI NOV 2 2012 LMZ043-046-022215- /O.CON.KIWX.SC.Y.0077.000000T0000Z-121103T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1015 AM EDT FRI NOV 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY. NORTH AT 10 TO 15 KNOTS TONIGHT. * WAVES: 4 TO 7 FEET TODAY...GRADUALLY SUBSIDING TO 4 FEET OR LESS BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
086 WHUS73 KIWX 022026 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 426 PM EDT FRI NOV 2 2012 LMZ043-046-030430- /O.CON.KIWX.SC.Y.0077.000000T0000Z-121103T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 426 PM EDT FRI NOV 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * WINDS: NORTH 10 TO 20 KNOTS BECOMING NORTHEAST 10 TO 15 KNOTS THIS EVENING. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
485 WHUS73 KIWX 030250 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1050 PM EDT FRI NOV 2 2012 LMZ043-046-030900- /O.CON.KIWX.SC.Y.0077.000000T0000Z-121103T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1050 PM EDT FRI NOV 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * WINDS: NORTH 10 TO 20 KNOTS BECOMING NORTHEAST 10 TO 15 KNOTS OVERNIGHT. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
092 WHUS73 KIWX 030902 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 502 AM EDT SAT NOV 3 2012 LMZ043-046-031015- /O.EXP.KIWX.SC.Y.0077.000000T0000Z-121103T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 502 AM EDT SAT NOV 3 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 5:03 AM EDT, 5 hours 27 minutes earlier.
Area forecast discussion, Oct 31, 5:03 AM EDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 503 AM EDT WED OCT 31 2012 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT LEFTOVER "SANDY" CIRCULATION WILL LIFT SLOWLY NORTH INTO THE EASTERN GREAT LAKES TODAY WITH MID LVL DEFORMATION AXIS AND DEEP MOISTURE LINGERING ACROSS THE AREA ON WESTERN FRINGE. THE RESULT WILL BE ANOTHER SHOWERY/CLOUDY/COOL DAY. SHOWERS SHOULD BE MORE ISO/SCT IN NATURE OUTSIDE OF LAKE ENHANCED ACTIVITY AS DRIER MID LVL AIR HAS WRAPPED INTO THE CIRCULATION...WITH PCPN CHANCES ACROSS NW OH/SC LOWER MI MAINLY TIED TO SUBTLE VORT MAXES ROTATING AROUND THE NEGATIVE HEIGHT ANOMALY. ACTUALLY EXPECT MORE IN THE WAY OF DRIZZLE OVER SHOWERS HERE GIVEN AMPLE LOW LVL MOISTURE AND WEAK WARM ADVECTION OVER STOUT INVERSION NEAR 850 MB. ELSEHWERE...PERSISTENT LOW LVL NNW FLOW WITH SUFFICIENT LAKE-AIR TEMP DIFFERENCES...AND CONTINUED SEEDING FROM STALLED DEFORMATION AXIS/SYNOPTIC MOISTURE OVER THE WESTERN GREAT LAKES WILL CONTINUE TO SUPPORT LAKE ENHANCED SHOWERS REACHING WELL INLAND TODAY. THE PRIMARY RAIN BAND IS NOW (AS OF 08Z) LOCATED FROM SW BERRIEN/LA PORTE COUNTIES SOUTHEAST THROUGH ROCHESTER AND PERU IN INDIANA...WITH A SECOND BAND TRYING TO ORGANIZE JUST TO THE EAST. SLIGHT BACKING OF LOW LVL TRAJECTORIES WILL ALLOW THIS SHOWER ACTIVITY TO SHIFT EWD WITH TIME. OPTED FOR COOLER BIAS CORRECTED GUIDANCE FOR HIGHS ONCE AGAIN TODAY OVER WARMER MOS. WIND GUSTS ARE ONLY EXPECTED TO BE IN THE 20-25 KT RANGE AS SFC PRESSURE WITH STACKED SYSTEM HAS RISEN NEARLY 25-30 MB SINCE THIS TIME LAST NIGHT...WITH MIXED LAYER VERY SHALLOW. MAINLY DRY WX ANTICIPATED BY LATER TONIGHT AND THURSDAY AS THE VORTEX LIFTS FARTHER NORTH INTO SW QUEBEC ALLOWING DEEPER SYNOPTIC MOISTURE TO FINALLY LIFT OUT OF THE AREA. A TRAILING SECONDARY SHEARED VORT MAX AND LOW LEVEL THERMAL TROUGH WILL DROP THROUGH THE LOWER LAKES THURSDAY AFTN/NIGHT HELPING TO REINFORCE COOL NW FLOW...LIKELY KEEPING THE THINNING LAKE EFFECT STRATO CU DECK LOCKED IN ACROSS NORTHERN/EASTERN ZONES (LONGER THAN MODELS ARE ADVERTISING). A FEW SHOWERS ARE NOT NOT OUT OF THE QUESTION THURSDAY AFTN/EVE GIVEN LINGERING BOUNDARY LAYER MOISTURE AND INCREASING DEPTH TO THE MIXED/CONVECTIVE LAYER. OPTED FOR A DRY FCST FOR NOW GIVEN LOW PROBABILITY/COVERAGE. ONLY MINOR TWEAKS WERE MADE TO TEMPS WITH PREFERENCE TO SMALL DIURNAL RANGES...ESPECIALLY NORTH/EAST WHERE LAKE CLOUDS ARE EXPECTED TO PERSIST THROUGH AT LEAST THURSDAY AFTN/EVE. && .LONG TERM... /FRIDAY THROUGH TUESDAY/ LITTLE IN WAY OF SUBSTANTIVE CHNGS THIS FCST CYCLE. PRIMARY FOCUS UPON I295-300K ISENT UPGLIDE ASSOCD WITH CNTL PLAINS CYCLOGENESIS PER DRIVEN BY LEAD ENERGY PUSHING INTO PAC NW ATTM. BY AND LARGE GENERAL LARGE SCALE MODEL AGREEMENT SUGGESTS RAMPING I295-300K DECENT ISENT UPGLIDE ACRS MID MS VLY AT F84/12 UTC SAT WITH MODESTLY RAMPED 30-35KT LLJ ACRS OZARKS SHIFTING EWD INTO LWR/MID OH VLY THROUGH THE DAY. ASCENT ALONG WITH RAPIDLY LWRG OF NEAR SFC CPDS SUGGEST SAT AFTN AS MOST PRBL TIMING WITH SRN MOST CWA FAVORED WITH RELATIVELY RICH THETA-E AIR. UPWARD NUDGE TO POPS OVER PRIOR FCSTS GIVEN STRONGER THAN CLIMO POP PER ENSEMBLE GFS MOS AND OVERALL INTERMODEL TIMING/STRENGTH CONSISTENCIES. FAR NRN CWA THERMAL/WET BULB PROFILES SUGGEST A MIX PL/SN NOT OUT OF THE REALM OF POSSIBILITIES...THOUGH HAVE SIDED WITH SHRA AS SHOULD BE DOMINANT PTYPE AND LARGELY FAVORED BY PREFERRED BUFKIT ENERGY NOMOGRAMS. WHILE FEATURE SHIFTS EWD INTO UPR OH VLY SAT NIGHT...STILL FAVOR TO MAINTAIN AT LEAST SLGHT CHC POPS SAT NIGHT INTO SUN...PER LAGGED MIDLVL E-W TROF/ORPHANED MSTR SOURCE/STEEP 0-1KM LAPSE RATES ESP MIDDAY SUN/SUN AFTN...ALL COINCIDENT WITH DECENT DVCA SIGNAL ASSOCD WITH REMAINDER NRN STREAM MID TROPOSPHERIC ENERGY ENTERING SRN GREAT LAKES/DOWNSTREAM CONFLUENCY. THEREAFTER...DRY AND CLOSER TO NORMALS BY TUE AS DEEPER SRLY FLOW COMMENCES AHEAD OF NEXT NRN STREAM SYSTEM. SOME QUESTIONS WRT DEGREE OF EAST COAST CYCLOGENESIS ON DY6-7...WOULD SIDE A BIT MORE TOWARD A STRONGER MID ALT/EAST COAST RESPONSE PER CRNT ECMWF CONSISTENCY W/MORE SRLY DUG EAST COAST MID LVL TROF AND USUAL SUPERIOR PERFORMANCE BIAS. && .AVIATION... MOISTURE LADEN NNW FLOW WILL PERSIST TODAY ON THE BACKSIDE OF A STACKED LOW LIFTING NORTH INTO THE EASTERN GREAT LAKES. THIS WILL GENERALLY KEEP CIGS MVFR WITH A BRIEF PERIOD OF IFR POSSIBLE EARLY THIS MORNING. EXPECT OCCASIONAL SHOWERS, MAINLY AT SBN, AS WEAK MID LVL DEFORMATION AXIS HANGS BACK OVER THE WESTERN GREAT LAKES WITH LAKE ENHANCEMENT ANTICIPATED. PRIMARY LAKE RAIN BAND MAY SETTLE JUST WEST OF SBN FOR A PERIOD EARLY THIS MORNING BEFORE EASING BACK IN AS WINDS BACK MORE NORTHWESTERLY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR LMZ043-046. && SHORT TERM...STEINWEDEL LONG TERM...MURPHY AVIATION...STEINWEDEL
Hazardous weather outlook, Oct 31, 5:36 AM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 536 AM EDT WED OCT 31 2012 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-010945- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 536 AM EDT WED OCT 31 2012 /436 AM CDT WED OCT 31 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-010945- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 536 AM EDT WED OCT 31 2012 /436 AM CDT WED OCT 31 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A LAKESHORE FLOOD WARNING REMAINS IN EFFECT THROUGH EARLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-010945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 536 AM EDT WED OCT 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING REMAINS IN EFFECT THROUGH EARLY THIS AFTERNOON. A SMALL CRAFT ADVISORY WILL BE ISSUED LATER FOR SMALL CRAFT ADVISORY CONDITIONS FOR THE REMAINDER OF TODAY AND THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THURSDAY THROUGH FRIDAY EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.